Log In Sign Up

nuvaring whats going on?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 7th, 2012, 03:35 PM
Frugile Wife
Join Date: Jan 2012
Location: Just moved to Pineville, LA from Fort Polk, LA
Posts: 465
Send a message via Yahoo to jennylynnf
hi ladies im skipping over to visit from the playroom of september 2012. i started nuvaring nov 4th first day of my second Postpartum cycle. and i bleed n bleed for almost 3 weeks then took it out was sick of bleeding. it dried up right away. weve been using pull out and condoms switching methods. I know its stupid but his choice. so no period yet. i guess just bc my cycle was messed up and went for so long it may be delayed? i think I should have started bc the hormones were the right dose at the right time, put it in on day 1. idk. what do yall think? should I be concerned or not? is it known to throw u off if you stop those hormones or the ring mid cycle? thank you ladies~
__________________
[url=http://www.TickerFactory.com/]



Jessica Wearing Her SQUISHY BUM'S Cloth Diaper made by mommy
Facebook.com/Squishybums
Reply With Quote
  #2  
December 7th, 2012, 03:54 PM
Mega Super Mommy
Join Date: Sep 2008
Posts: 3,395
I don't have experience with nuvaring, but any hormones can do weird things to your cycle. When I stopped taking the pill it took 3 months for my period to return. I had several 50+ day cycles after removing Mirena. Also, if you are breastfeeding it's normal to not have a period for a while?
Reply With Quote
  #3  
December 7th, 2012, 04:04 PM
Frugile Wife
Join Date: Jan 2012
Location: Just moved to Pineville, LA from Fort Polk, LA
Posts: 465
Send a message via Yahoo to jennylynnf
no were not breastfeeding
__________________
[url=http://www.TickerFactory.com/]



Jessica Wearing Her SQUISHY BUM'S Cloth Diaper made by mommy
Facebook.com/Squishybums
Reply With Quote
  #4  
December 8th, 2012, 10:51 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
It's normal to experience some irregularity and weirdness for the first 6 post partum cycles; it takes time for your body to adjust after having a baby. But then the synthetic hormones in the Nuvraring can also mess up your own natural hormones, making for extra weirdness while you're on it and for awhile after you stop using it. If you read through the side effects on the sheet that comes with it, you'll see irregular spotting/bleeding is on there.
__________________
Reply With Quote
  #5  
December 14th, 2012, 03:11 PM
Frugile Wife
Join Date: Jan 2012
Location: Just moved to Pineville, LA from Fort Polk, LA
Posts: 465
Send a message via Yahoo to jennylynnf
no af yet. but will let everyone know so if anyone else is on the ring they will know whats normal.
__________________
[url=http://www.TickerFactory.com/]



Jessica Wearing Her SQUISHY BUM'S Cloth Diaper made by mommy
Facebook.com/Squishybums
Reply With Quote
  #6  
December 29th, 2012, 03:09 PM
Newbie
Join Date: Dec 2012
Posts: 5
I switched to NuvaRing in April, and found out I was 6 weeks pregnant in July and I had heard of several others who still became pregnant while on it. (Not to scare you, but just as an FYI). As I haven't had my child yet, I can't say what is normal for post-partum cycles, but I do know that there is a transition period when starting any new form of birth control. The new addition of hormones can cause cycle/bleeding irregularities that will generally sort themselves out within 2-3 months.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:28 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0